# SDR ABXA010573

- Difficulty date: November 12, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N957AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47759
- Aircraft time: 35,537 hours, 38,516 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Open
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION, RECEIVED SERIOUS VIBRATION AND A LOUD NOISE AS IF THE TIRE WAS STILL ROTATING.  BUT WOULD NOT DISSIPATE AS IF TIRE SPIN STOPPED.  ALL GEAR LIGHT INDICATIONS WERE NORMAL.  GEAR RECYCLE.  UPON ARRIVAL WHILE TAXIING TO BLOCKS, NOTICED THE RIGHT GEAR DOOR WAS OPEN.  INSPECTED THE LEFT AND RIGHT NOSE GEAR DOORS, CABLES, LINKAGE AND LANDING GEAR.  NO DAMAGE NOTED.  LUBED THE NOSE GEAR DOORS.
